# SDR CALA2018060531393

- Difficulty date: May 30, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D532097120010
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGERS 41 AND 42L,  FRAME 34,  IN THE FWD CARGO BAY AREA.  REMOVED AND REPLACED THE FISH PLATE IAW SRM 51-72-11-911-001. ACCOMPLISHED ROTO-PROBE OF OPEN HOLES, NO DEFECTS NOTED.  REAMED UP FOUR FASTNERS HOLES TO .189 IAW IAW SRM 51-44-11-001.
